Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nerve, sensation damage, numbness in legs, lower back. Used too much meth. How to heal the numbness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Nerve / sensation damage from using To much Meth. From the waste down it feels like tingling, numbing , down both legs and lower back. I've been to Dr. 5 days ago and they said rest and eat and fluids over time I'll get better. They took blood and Urin samples both were normal. Would Massage, certain oils be helpful because I still feel a lot of numbness, I'm also taking Etodolac Med. for pain
Posted Fri, 26 Apr 2013 in Drug Abuse
Answered by Dr. Luchuo Engelbert Bain 4 hours later
Hi and thanks for query,
The tingling sensation you are feeling certainly are symptoms of a problems with the nerves, generally called peripheral neuropathies. This could also be due to a lesion at the level of the lumbar nerve roots that supply the lower limbs with nerves.
A critical evaluation is first of all required. A complete blood count and medical history to ascertain all risk factors and exposures are important. Examinations such as the X XXXXXXX and scans of the spine could be done to be sure its not nerve root compression problem. Electromyogrammes, nerve exams within the muscles in the lower limbs shall also be important.
A fast conclusion to start oils and massages in my humble opinion should be retarded a bit, until a clear causative analysis of these symptoms are well elucidated.
I suggest you book an appointment with a neurologist for a proper clinical evaluation.
However, oils and massage, parts of physiotherapy usually help. This also depends largely on the cause of these symptoms.
Wishing you good health.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor